# SDR ASAA2022010437078

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,343 hours, 14,696 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED. EXTINGUISHES ON RESET MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PER B737-800 AMM 21-62 TASK 842. FOUND FLT DECK TRIM VALVE FAULT ON PREVIOUS FLT. CLEARED FAULT ON VERIFY.
